# SDR CALA0001745

- Difficulty date: November 13, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- Aircraft time: 47,833 hours, 37,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT SIDE OF BELT FRAME CORRODED IN AFT BAGGAGE BIN AT STA 1302, LONGERON 22L.  THE CORRODED SECTION OF FRAME WAS CUT OUT AND A NEW SECTION WAS INSTALLED USING SPLICE ANGLES IAW SRM 53-03, FIGURE 2A.
